Uniqueness and maximal regularity for nonlinear elliptic systems of n-Laplace type with measure valued right hand side
Georg Dolzmann, Norbert Hungerbühler, and Stefan Müller
Contact the author: Please use for correspondence this email.
Submission date: 28. Jul. 1998
published in: Journal für die reine und angewandte Mathematik, 520 (2000), p. 1-35
DOI number (of the published article): 10.1515/crll.2000.022, 29/03/2000
Download full preprint: PDF (450 kB), PS ziped (212 kB)
We prove maximal regularity for vector valued solutions of nonlinear elliptic system of n-Laplace type
and we establish uniqueness of solutions under a few additional assumptions. In particular we prove that solutions of the system satisfy the following estimates
where the constants depend on , and the measure through its total variation. Our analysis includes unbounded domains.